# SDR AWXA200601364

- Difficulty date: July 21, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Elevator
- Part time: 58,810 hours, 34,324 cycles
- Component: Elevator
- Component part number: 65C25746131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR HAS AN AREA OF GRAPHITE TAPE PEELING ON UPPER SURFACE APPROX 19" FROM I/B END.  MAINTENANCE CUT OUT PEELING GRAPHITE TAPE ON LT ELEVATOR UPPER SURFACE APPROX 19" AND 50" FROM I/B END.  REPAIRED IAW B737-300 SRM 51-70-04-0G REPAIR 1 FIG 10.  LT ELEVATOR REFINISHED, WEIGHED AND BALANCED ON N/R 5869584 ZONE 6C SEQ 18.
